Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lower eyelid twitching chemotherapy

Premium Questions

Dr.   Mahesh Kumar T S MD

Is it predictable that Chemotheray CHOP, radiation to lower abdomen, testes, then whole body radiation including head would later cause teeth to start falling out, periodontal disease, finally had ... View answer

Answered by : Dr. Mahesh Kumar T S ( Dentist)
Dr.   Ashish Verma MD

I had lung cancer . 2/3 of right lung removed...lower......05/01/14. Waiting for chemo to start. I already have peripheral neuropathy from back trauma. Currently taking 12 300mg Gabapentin . I am a 58 year ... View answer

Answered by : Dr. Ashish Verma ( General Surgeon)
Dr. P. T. Patil MD

to produce any semen and is it permanent? Erection is of lower quality than before surgery as well. ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. VPYK Prasanna MD

said the treatment is chemotherapy for my skin and I should not expose these areas to the sun and my immune system will be lowered. How careful should I be, regarding the sun. I am scheduled for a trip ... View answer

Answered by : Dr. VPYK Prasanna ( General & Family Physician)
Dr. Ivo Ditah MD

my friend told me that the use of lemon juice could lower my platlet count while i am on chemotherapy . is this true ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Vikram Yelugoti MD

My dad was recently diagnosed with adenocarcinoma in the left lower lobe of his lung with a uptake in a lymph node. He is not a candidate for surgery or chemotherapy due to other health issues, COPD being one... View answer

Answered by : Dr. Vikram Yelugoti ( Pathologist and Microbiologist)
Dr. Vivek Chail MD

Am undergoing chemotherapy for breast cancer. I have had 4 treatments of AC followed by 2 ... cramping in my lower intestines. ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr.  Shinas Hussain MD

I am an elderly African American woman who s chemotherapy for lung cancer has been suspended due ... lower leg and now the left. My doctors cannot seem to find any answers. What do you think may be going ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Hardik Sanghvi MD

and to the right. The lower pain is in the approimate area where I was told it was pain from ovulation. The pain ... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr. Monish De MD

My 68 year old brother has been diagnosed with stage 4 lung cancer. A tumor has also been found in his lower back. He has undergone 2 chemo treatments ( he is very sick for 2 weeks afterwards) and 8 ... View answer

Answered by : Dr. Monish De ( Oncologist)

Mobile Questions and Answers

Dr. Vinay Bhardwaj MD

Invasive Breast Cancer is very serious and needs surgery to remove the tumor and chemo as well as radiotherapy. The Oncologists need to do something called 'Staging' where they determine how far the caner has spread around...

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.

Dr. Jonas Sundarakumar MD

Yes, SGPT can increase during chemotherapy. This is because certain chemotherapeutic drugs can affect the liver and thereby cause an increase in liver enzymes like SGPT, SGOT.